AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
Thread Tools Display Modes
Emotional problems
Old
  (#1)
dark69
AnaSCI MEMBER
 
Offline
Posts: 7
Join Date: Feb 2012
Emotional problems - 10-03-2012, 01:09 PM

Is there any "chance" to become very emotional on a test e/ deca cycle? I have a buddy and he's doing stupid crazy shit.
He have not kept his schedule of injections very good.
He is taking 750 mg of test ( Mon, Wed and Fri ) and 500mg of deca (Mon and Fri) per week. I'm wondering if its from his test levers going up and down all the time..
   
Reply With Quote
Old
  (#2)
fairplay
Registered User
 
fairplay's Avatar
 
Offline
Posts: 43
Join Date: May 2011
10-04-2012, 06:46 AM

Quote:
Originally Posted by dark69 View Post
Is there any "chance" to become very emotional on a test e/ deca cycle? I have a buddy and he's doing stupid crazy shit.
He have not kept his schedule of injections very good.
He is taking 750 mg of test ( Mon, Wed and Fri ) and 500mg of deca (Mon and Fri) per week. I'm wondering if its from his test levers going up and down all the time..
test e can be shot just twice per week, so if he's off only a day or two, then that shouldn't be the problem.., if he have existing problems, or attitude or anything like that, can magnify it...roid rage is a myth, ...if he dont have enough self control to act normal, he shouldnt be taking these chemicals in my opinion...
   
Reply With Quote
Old
  (#3)
Black71
Registered User
 
Black71's Avatar
 
Offline
Posts: 74
Join Date: Sep 2012
10-04-2012, 01:46 PM

Discipline when taking these compounds is required.
   
Reply With Quote
Old
  (#4)
doodoop
Registered User
 
Offline
Posts: 78
Join Date: May 2011
10-05-2012, 08:03 AM

Quote:
Originally Posted by dark69 View Post
Is there any "chance" to become very emotional on a test e/ deca cycle? I have a buddy and he's doing stupid crazy shit.
He have not kept his schedule of injections very good.
He is taking 750 mg of test ( Mon, Wed and Fri ) and 500mg of deca (Mon and Fri) per week. I'm wondering if its from his test levers going up and down all the time..

before you started this cycle have you even in your life felt like the way your feeling now?
   
Reply With Quote
Old
  (#5)
dark69
AnaSCI MEMBER
 
Offline
Posts: 7
Join Date: Feb 2012
10-08-2012, 07:01 AM

Quote:
Originally Posted by doodoop View Post
before you started this cycle have you even in your life felt like the way your feeling now?
Not me... I don't know. I had a nervous breakdown after drinking a liter of ketal one vodka. I really want to help him..
   
Reply With Quote
Old
  (#6)
foreigner
Registered User
 
Offline
Posts: 25
Join Date: Apr 2011
10-09-2012, 08:59 AM

Quote:
Originally Posted by dark69 View Post
Is there any "chance" to become very emotional on a test e/ deca cycle? I have a buddy and he's doing stupid crazy shit.
He have not kept his schedule of injections very good.
He is taking 750 mg of test ( Mon, Wed and Fri ) and 500mg of deca (Mon and Fri) per week. I'm wondering if its from his test levers going up and down all the time..
tell him to get some blood work and to stop crying!! lol
   
Reply With Quote
Old
  (#7)
ASHOP
AnaSCI VET
 
Offline
Posts: 4,254
Join Date: Aug 2005
Lightbulb 10-09-2012, 10:01 PM

Quote:
Originally Posted by Black71 View Post
Discipline when taking these compounds is required.
Good simple to explain it,,I agree. This is a MUST so levels dont bounce around.
   
Reply With Quote
Old
  (#8)
MaineGuy
Registered User
 
Offline
Posts: 28
Join Date: Oct 2012
10-25-2012, 09:12 PM

His E levels may be high. Is he taking an AI? If he is crying while he watches a movie, it is most likely his E2 levels.
   
Reply With Quote
Old
  (#9)
Zaven
Registered User
 
Offline
Posts: 687
Join Date: May 2005
10-25-2012, 11:53 PM

Quote:
Originally Posted by Black71 View Post
Discipline when taking these compounds is required.
^^^^

keeping blood levels as stable as possible is very important. We're messing with hormones here.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -4. The time now is 10:01 AM.


Copyright © 2003-2019 AnaSCI.org. All rights reserved.